Proceedings of the Royal Society of Edinburgh Section A-Mathematics
The paper suggests a procedure for direct construction of minimal extensions of constrained optimisation problems, particularly those containing controls in coefficients of elliptic equations. The preliminary version of the procedure has been described in .
First Page Number
Last Page Number
© 1990 Cambridge University Press. Available on publisher's site at http://dx.doi.org/10.1017/S0308210500024288.
Lurie, K. A. (1990). The Extension of Optimization Problems Containing Controls in the Coefficients. Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 114(1-2), 81-97. http://dx.doi.org/10.1017/S0308210500024288